

Document: SMB4-01, Revision 1 Version: 17 December 2016

Agenda 4th CGIAR System Management Board meeting

Saturday 17 December 2016, 9:30-17:30 IFPRI HQ, Washington D.C

Opening	
Call for other business	
 Adoption of Provisional Meeting Agenda 	
(Document SMB4-01)	For Adoption
 Declarations of interest (as relevant) 	For Action
	as Required
Consent Agenda: SMB3 Meeting Summary	
(Document SMB3-07)	For Decision**
Session framed by: Martin Kropff	
** Issued on 7 December and no comments or requests	
for editing were received as at 16 December 2016.	
Outcomes and follow-up from SC3 meeting	
a. SC3 Chair's Summary (Document SMB4-02)	For Information
b. Performance Management System for CGIAR	For Information
Research: update on action plan	
(Document SMB4-02B)	
c. Introducing broader discussion on funding	For Discussion
-	
• •	
- 0,	
Break	
	 Call for other business Adoption of Provisional Meeting Agenda (Document SMB4-01) Declarations of interest (as relevant) Consent Agenda: SMB3 Meeting Summary (Document SMB3-07) Session framed by: Martin Kropff ** Issued on 7 December and no comments or requests for editing were received as at 16 December 2016. Outcomes and follow-up from SC3 meeting a. SC3 Chair's Summary (Document SMB4-02) b. Performance Management System for CGIAR Research: update on action plan (Document SMB4-02B)

4th CGIAR System Management Board Meeting, 17 December 2016, Washington D.C

11:30-12:00 30 mins	Agenda Item 3	 Research from the former GLDC proposal a. Update on developing a process that will lead to the development of a suitable proposal(s) that fits into and enhances the CGIAR Portfolio, and that also meets the quality that is required to be part of CGIAR's 2017-2022 Portfolio. (Document SMB4-03) b. Update on Funder discussions on interim support to breeding and crop productivity elements for 2017 	For Information
		<u>Session framed by</u> : Eugene Terry, Chair – GLDC Working Group <u>Questions addressed by</u> : Eugene Terry, Peter Gardiner	
12:00-12:45 45 minutes	Agenda Item 4	 Resource Mobilization Update on initial draft of Resource Mobilization strategy and action plan approach (Document SMB4-04) Session framed by: Eugene Terry, Chair- RM Working Group Questions addressed by: Elwyn Grainger-Jones and Alain Vidal (CGIAR System Organization) 	For Information
12:45-13:45		Lunch	
13:45-14:45 60 minutes	Agenda Item 5	 Genebanks and engagement with Global Crop Diversity Trust (GCDT) a. Possible options to strengthen communications and decisions between CGIAR and GCDT (GCDT letter) 	For Input
		 (Document SMB4-05A) b. Genebanks and GCDT governance issue brief discussions regarding: (i) which issues could be resolved easily internally and (ii) which issues might require external experts Led by Ann Tutwiler (Document SMB4-05B) c. Elect CGIAR representative for GCDT Executive Board for 2017 (Document SMB4-05C) 	For Input For Decision
		<u>Session framed by</u> : Martin Kropff <u>Questions addressed by</u> : Ann Tutwiler, Elwyn Grainger-Jones, Elise Perset	

14:45-15:30	Agenda	Audit and Risk Management
45 minutes	ltem 6	a. Risk Management framework: Outline of what For Input could be the initial priorities for the system- wide risk management framework and process to develop full framework (Document SMB4-06A)
		 Discuss and approve Audit and Risk Committee For Decision ('ARC') Terms of Reference (Document SMB4-06B)
		 Status update on Internal Audit arrangements For Input for System and Centers for 2017 and budgetary implications
		Session framed by: Bushra Malik, ARC Chair
		Questions addressed by: Bushra Malik, other ARC
		members, Albin Hubscher and Pierre Pradal

15:30-16:00		Break	
16:00-16:45 45 minutes	Agenda Item 7	CGIAR System Organization operational and governance matters	
		 a. Update on work of Rules of Governance ad-hoc working group - <u>Led by</u> Margaret Thalwitz (Document SMB4-07A) 	For Discussion
		 b. System Management Board scheduling for 2017-<u>Led by</u> Martin Kropff (Document SMB4-07B) 	For Confirmation
		c. Update from Executive Director on developing 2017 detailed business plan- Led by Elwyn Grainger-Jones	For Information
		 Chair of the System Management Board <u>Led by</u> Martin Kropff 	For Discussion
16:45-17:00	Agenda	АОВ	
15 minutes	ltem 8	As proposed during the meeting	
		<u>Led by</u> Martin Kropff	
17:00-17:30	Agenda	Closed Session	
30 minutes	ltem 9	Board Members only	
17:30		MeetingClose	